MathSciNet Relay Station
MathSciNet bibliographic data
MR676044 (84h:14019) 14E25 (14H20 57M25)
Rudolph, Lee Embeddings of the line in the plane. J. Reine Angew. Math. 337 (1982), 113–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement